| Model Number |
PHA04412 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
Event or Problem Description
Allegedly, patient underwent left thr on (b)(6) 2022, revised on (b)(6) 2022 due to dislocation.Replaced with lineage/trascend femoral head and another manufacturer's acetabular shell.(b)(6).(b)(4).